MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE? HI-FLO?; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE? HI-FLO?; CATHETER, CONTINUOUS FLUSH
Model Number M001182900
Medical Device Problem Codes Entrapment of Device (1212); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the microcatheter and guidewire became entrapped.A renegade? hi-flo? microcatheter and a 0.016" fathom? guidewire were selected for use in a procedure.It was noted that the guidewire became stuck in the microcatheter.There were no patient complications as a result of this event.
 
Event or Problem Description
It was reported that the microcatheter and guidewire became entrapped.A renegade? hi-flo? microcatheter and a 0.016" fathom? guidewire were selected for use in a procedure.It was noted that the guidewire became stuck in the microcatheter.There were no patient complications as a result of this event.It was further reported that the microcatheter did not track over the guidewire correctly.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the renegade hi-flo device was returned to our post market quality assurance laboratory.The returned device consists of a renegade hi-flo with a 0.016" guidewire inserted.Visual examination revealed a microcatheter stretched shaft section located approximately 8cm to 22.5cm from the strain relief.Functional test failed due to microcatheter stretched and entrapment over wire.This concludes the product analysis.
 
Event or Problem Description

Brand Name
RENEGADE? HI-FLO?
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23617022
Report Number2124215-2025-83117
Device Sequence Number21074921
Product Code KRA
UDI-Device Identifier08714729280651
UDI-Public(01)08714729280651(17)270920(10)34893624
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001182900
Device Catalogue NumberM001182900
Device Lot Number0034893624
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer11/26/2025
12/18/2025
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date12/18/2025
01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown